# SDR SWAA2022021536810

- Difficulty date: May 31, 2018
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N8319F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36994
- Aircraft time: 20,870 hours, 9,034 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bulkhead
- Condition: Cracked
- Location: Wheel Well Rh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS FOUND IN RH 663 BULKHEAD / REPAIRED CRACKS IN RH 663 BULKHEAD I.A.W 737 SRM 57-10-10-2R-2; I.A.W. 737 SRM 51-70-04-2R-10
